New fixed point theorems in midconvex subgroups of abelian Banach groups

Document Type : Research Paper

Authors

Department of Mathematics, Payame Noor University, P.O.BOX 19395-3697, Tehran, Iran.

Abstract

In this paper, using continuous, injective, and sequentially convergent mappings on a group, new generalizations of Kannan and Chatterjea's fixed points in Banach groups are presented. we generalize contractions with constants to prove some fixed point theorems in a Banach group. Moreover, nondecreasing continuous functions from the set of positive real numbers to itself are used to introduce a new extension of contractions on normed groups.

Keywords

[1] S. Banach, Sur les operations dans les ensembles abstraits et leurr application aux equations in tegrales, Fund.
Math. 3 (1922) 133–181.
[2] N.H. Bingham and A. J. Ostaszewski, Normed versus topological groups: dichotomy andduality, Dissertationes
Math. 472 (2010) 138.
[3] G. Birkhoff, A note on topological groups, Compos. Math. 3 (1936) 427-–430.
[4] A. Branciari, A fixed point theorem of Banach-Caccippoli type on a class of generalized metric spaces, Publ. Math.
Debrecen 57 (2000) 45–48.
[5] S.K. Chatterjea, Fixed point theorems, C. R. Acad. Bulgare Sci. 25(6) (1972) 727–730.
[6] I. Chiswell, Abstract length functions in groups, Math. Proc. Cambridge Philos. Soc. 80 (1976) 451–463.
[7] E.H. Connell, Properties of fixed point spaces, Proc. Amer. Math. Soc. 10 (1959) 974–979.
[8] J. Ezeam and W. Obeng-Denteh, Aproximations in Divisible Groups, Part I, Phys. Sci. J. Int. 6(2) (2015) 112–118.
[9] D.R. Farkas, The algebra of norms and expanding maps on groups, J. Algebra 133(2) (1990) 386—403.
[10] A. Gillespie and B. Williams. Some theorems on fixed points inLipschitz-Kannan type mapping, J. Math. Anal.
Appl. 74 (1980) 382-–387.
[11] J. Gornicki, Fixed point theorem for Kannan type mappings, J. Fixed Fixed Point Theory Appl. 19 (2017) 2145–
2152.
[12] J. Gornicki, Various extensions of Kannan’s fixed point theorem, J. Fixed Point Theory Appl. 20 (2018) 1045–1057.
[13] S. Kakutani, Uber die Metrisation der topologischen Gruppen ¨ , (German) Proc. Imp. Acad. 12(4) (1936) 82-84.
[14] R. Kannan, Some results on fixed points, Bull. Calc. Math. Soc. 60 (1968) 71–77.
[15] R. Kannan, Some results on fixed points II, Amer. Math. Monthly 76 (1969) 405-–408.
[16] R. Kannan, Some results on fixed points III, Fund. Math. 70 (1971) 169-–177
[17] R. Kannan, Some results on fixed points IV, Fund. Math. 74 (1972) 181-–187.
[18] E. Karapinar, Revisiting the Kannan type contractions via interpolation, Adv. Theory Nonlinear Anal. Appl. 2
(2018) 85—87.
[19] V. L. Klee, Invariant metrics in groups (solution of a problem of Banach), Proc. Amer. Math. Soc. 3 (1952)
484–487.
[20] P.V. Koparde and B. Waghmode, On sequence of mappings in Hilbert space, Math. Educ. 25(4) (1991) 197–198.
[21] R. Lyndon, Length functions in groups, Math. Scand. 12 (1963) 209–234.
[22] K. Nourouzi and A.R. Pourmoslemi, Probabilistic normed groups, Iran. J. Fuzzy Syst. 14(1) (2017) 99–113.
[23] S. Moradi, New Extensions of Kannan fixed point theorem on complete metric and generalized metric spaces, J.
Math. Anal. 5 (2011) 2313–2320.
[24] B.J. Pettis, On continuity and openness of homomorphisms in topological groups, Ann. of Math. 52(2) (1950)
293—308.
[25] A.R. Pourmoslemi, M. Ferrara, B.A. Pansera and M. Salimi, Probabilistic norms on the homeomorphisms of a
group, Soft Comput. 10 (2020) 1–8.
[26] A.R. Pourmoslemi and K. Nourouzi, Mazur-Ulam theorem in probabilistic normed groups, Int. J. Nonlinear Anal.
Appl. 8(2) (2017) 327–333.
[27] P.V. Subrahmanyam, Completeness and fixed points, Monatsh. Math. 80 (1975) 325—330.
Volume 13, Issue 1
March 2022
Pages 3169-3180
  • Receive Date: 01 December 2020
  • Revise Date: 30 May 2021
  • Accept Date: 12 June 2021